# SDR REXA2016091901756

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,794 hours, 12,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA REPORTS SEAL ON FWD FLASHLIGHT IS BROKEN. R & R THE FLASHLIGHT STRAP IAW AMM 25-61-02.  ACFT GOOD FOR SERVICE AT THIS TIME.
